A theorem of Deny with applications to characterization problems

P.L. Davies

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    Abstract

    A theorem of Deny is stated and applications to certain characterization problems are indicated. A martingale proof of Deny’s theorem is given for a countable Abelian group.
    Original languageEnglish
    Title of host publicationAnalytical methods in probability theory (Proceedings of the Conference Held at Oberwolfach, Germany, June 9-14, 1980)
    EditorsD. Dugué, E. Lukacs, V.K. Rohatgi
    Place of PublicationBerlin
    PublisherSpringer
    Pages35-41
    Number of pages7
    ISBN (Electronic)978-3-540-36785-7
    ISBN (Print)3-540-10823-8, 978-3-540-10823-8
    DOIs
    Publication statusPublished - 1981

    Publication series

    NameLecture Notes in Mathematics
    Volume861
    ISSN (Print)0075-8434

      Fingerprint

    Cite this

    Davies, P. L. (1981). A theorem of Deny with applications to characterization problems. In D. Dugué, E. Lukacs, & V. K. Rohatgi (Eds.), Analytical methods in probability theory (Proceedings of the Conference Held at Oberwolfach, Germany, June 9-14, 1980) (pp. 35-41). (Lecture Notes in Mathematics; Vol. 861). Berlin: Springer. https://doi.org/10.1007/BFb0097310